# SDR AALA201611299020

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 59,488 hours, 22,211 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: SAS911002A
- Part serial: VT964
- Condition: Leaking
- Location: Rt Wing
- Part time: 44,096 hours, 18,767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR PACK 2 FAULT WITH AIR PACK 1 ON MEL AND AIR R WING LEAK. PRESSURIZATION COULD NOT BE MAINTAINED. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD PHX WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED RIGHT WING ANTI-ICE CONTROL VALVE PER AMM 30-11-51 PB 401. OPS AND LEAK CHECK NORMAL. THE AIRCRAFT WAS GROUNDED.
